Morteza Seddighin

Publications

Publications in pure and applied mathematics

  • Seddighin M., Antieigenvalue Techniques in Statistics. Accepted for Publication. To be published in the Journal of Linear Algebra and Applications.
  • Seddighin M., On the Joint Antieigenvalue of Operators on Normal Subalgebras, Journal of Mathematical Analysis and Applications, 312 (2005), 61-71.
  • Seddighin M., Gustafson K., On the Eigenvalues which Express Antieigenvalues, International Journal of Mathematics and Mathematical Sciences, Volume 2005, #10, ( 2005), 1543 - 1554.
  • Seddighin M., Computation of Antieigenvalues, International Journal of Mathematics and Mathematical Sciences, Volume 2005, #5, ( 2005), 815 - 821
  • Seddighin M., Antieigenvalue Inequalities in Operator Theory, International Journal of Mathematics and Mathematical Sciences, Volume 2004, #57, (2004), 3037 - 3043
  • Seddighin M., Optimally Rotated Vectors, International Journal of Mathematics and Mathematical Sciences, Volume 2003, #63, (2003), 4015 - 4023.
  • Seddighin M., Antieigenvalues and Total Antieigenvalues of Normal Operators, Journal of Mathematical Analysis and Applications, 274 (2002), 239 – 254
  • Seddighin M., Gustafson K., A Note on Total Antiegenvectors, Journal of Mathematical Analysis and Applications, 178 (1993), 603 - 611
  • Seddighin M., On the Ideals of Extended Quasi-Nilpotent Banach Algebras, International Journal of Mathematics and Mathematical Sciences, Volume 14, #3 (1991), 481 - 484.
  • Seddighin M., Gustafson K., Antieigenvalue Bounds, Journal of Mathematical Analysis and Applications, 142 (1989), 327 – 340.
  • Seddighin M., Supersets for the Spectrum of Elements in Extended Banach Algebras, International Journal of Mathematics and Mathematical Sciences, Volume 12, #14, (1989), 823 - 824.
  • Seddighin M., Forms and Operator Extensions, Proceedings of the Thirteenth National Mathematics Conference (Kerman, 1982), 75 - 79, Kerman University Press, Kerman, 1982 (This paper is reviewed in Math. Reviews, 85c: 47027).
  • Seddighin M., On a Generalized Weyl-Von Neuman Converse Theorem, Quantum Mechanics in Mathematics Chemistry and Physics, Plenum Publishing Corporation (1981), 289 - 305 (This book is the proceedings of a conference on mathematical physics in 1980 at Boulder Colorado).

Publications in mathematics education:

Papers submitted for publication

  • Seddighin's Two Nonzero Component Lemma and Portfolio Optimization
  • Extending Holder-McCarthy Inequality to Normal Operators
  • From Antieigenvalue to Antieigenmatrix
  • A Statistical Analysis of a Survey of Students on Students Evaluation.

Books reviewed for Mathematical Association of America

  • Seddighin M., Geometry: Euclid and Beyond by Robin Hartshorne, published by Springer. This review was published in April 2004 in MAA Online, an electronic journal published by Mathematical Association of America.
    Available at: http://www.maa.org/reviews/reviews.html
  • Seddighin M., Further Linear Algebra by T.S. Blyth and E.F. Robertson, published by Springer. This review is published in December 2003 in MAA Online, an electronic journal published by Mathematical Association of America.
    Available at: http://www.maa.org/reviews/reviews.html
  • Seddighin M., Problems in Analysis by W.J. Kaczor and M.T. Nowak, published by AMS. This review is published in March 2002 in MAA Online, an electronic journal published by Mathematical Association of America.
    Available at: http://www.maa.org/reviews/reviews.html
  • Seddighin M., Theory and Conformal Mapping by David E. Blair, published by AMS. This review is published in April 2001 in MAA Online, an electronic journal published by Mathematical Association of America.
    Available at: http://www.maa.org/reviews/reviews.html
  • Seddighin M., An Introduction to Lie Groups and the Geometry of Homogeneous Spaces by Andreas Arvanitoyeorgos, to appear on the website of Mathematical Association of America.
    Available at http://www.maa.org/reviews

Papers reviewed for Mathematical Reviews (A publication of the American Mathematical Society )

  • Seddighin M., Optimal norms and computation of joint spectral radius of matrices, by Maesumi, Mohsen, Journal Linear Algebra and Applications 428 (2008) 2324-2338.
  • Seddighin M., Symmetric anti-eigenvalue and symmetric anti-eigenvector by Sk.M. Hossein, K. Paul, L. Debnath, and K.C. Das, to appear in Journal of Mathematical Analysis and Applications.
  • Seddighin M., Weekly selfadjoint operators (English translation) by Saichi Izumino, Tayoma Math J., 30 (2007), 45-56.